# SDR DXTA2024031111155

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 6,135 hours, 3,387 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840504
- Part serial: B80612
- Condition: Faulted
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE MAIN CABIN DOOR HANDLE IS NOT BEING MONITORED BY THE CAS SYSTEM.  THE CAS IS NOT INDICATING THAT THE DOORHANDLE IS IN AN UNSAFE POSITION.  VERFIED EICAS AMBER MSG PAX DOOR OUTER HNDL NOT DISPLAYING WHEN OUTER MED HANDLE UNLOCKED. GAINED ACCESS TO PROX SWITCH PSSMB IAW CL650 AMM 52-11-04. REPLACED PROX SWITCH PSSMB WITH NEW UNIT IAW AMM 52-71-01. RIGGED PS5MB SWITCH, CHECKS GOOD. SAFETY WIRED SWITCH AND APPLIED SEALANT. CLOSED ACCESS TO PROX SWITCH PSSMB IAW CL650 AMM 52-11-04. PERFORMED FUNCTIONAL TEST OF PAX DOOR WARNING SWITCH IAW AMM 52-71-01 CHECKS GOOD. EICAS AMBER MSG PAX DOOR OUT HNDL ACTIVE WHEN MED CLOSED BUT HANDLE UNLOCKED CHECKS GOOD. VERFIED SEALANT CURED.
